Search

Loading...

Monday, 12 May 2014

11.5 Months Off Topical Steroids

Wow, sorry for my lengthy absence but I think I can be excused seeing as I'm now living in Leeds and only just got my internet back this morning!

The eczema herpeticum was short lived and only lasted for a week at most. The Aciclovir tends to do a decent job of kicking it in the bum and stopping it from progressing further. Since then though my skin has been suffering from a rash which has probably developed into an infection but I haven't signed up to a doctors yet so there's not a lot I can do about it other than try to manage it myself. I do think a lot of what I'm going through now is just from the stress of moving and starting a new job (first day tomorrow!).

I am having up and down days, most notably this weekend where I attended a family wedding and managed to last an entire 11 hours before I just had to succumb to the itch. My poor car is a bit of a mess now. Please hoover it Shane if you're reading xD but it was impressive nonetheless!

I missed informing you of my 11 months of steroid withdrawal which happened 3 weeks ago now but I will be coming up to a year soon and I'm not in the best shape, but I am still managing which is good enough for me.

Shane's phone seems to be rubbish when I want it to depict my redness but when I want to take a nice photo of the two of us I'm suddenly redder than ever!

NSFW so under a cut.

Hope everyone else is well?x

P.S. this is my 100th post!





Face, neck, chest, breast area, tummy and between legs are all inflamed with a rash right now but my back and legs look amazing, soft and white! 

7 comments :

  1. Missed ya! Can't believe it's been almost a year since you stopped steroids. Welcome to the vets club!

    ReplyDelete
  2. You're doing so well! I think stress is a source of evil to my skin, also moving- all that dust etc. I've moved four times in 2 years and each time my hands and arms end up looking like I've dipped them in acid! Good luck with the new job : )

    ReplyDelete
  3. Glad to hear the herp didn't last long. The areas where your rash is is the exact places I get mine. Have you tried a bath with tea tree oil to help calm the redness and infection?

    ReplyDelete
  4. I am glad your getting better. It is not a fun thing to be infected with.

    ReplyDelete
  5. hmmm. good you are getting better. Eczema can the shape the skin. I am sure you would have tried the Triamcinolone. It works too but i think you would have since you said you were on steriod.

    ReplyDelete
  6. Hi... please read this blog. Turmeric really worked wonders for my son. I have blogged hoping it helps... www.atopicdermatitisnaturecure.blogspot.com

    ReplyDelete
  7. Have you ever try Seacret? There products are known to help people with eczema, psoriasis, acne. Made from dead sea minerals, no chemicals or toxin that hurt your skin. Many of the agents with this company were consumers of the products before choosing working with them. I am one of them. If you still have conditions, email me at showmetheseacret@icloud.com i would love to send you some products.

    ReplyDelete